# SDR N6WA2016111701

- Difficulty date: November 17, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 30,263 hours, 21,964 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK, 30 MINS PRIOR TO LANDING, FROM TERMINAL BLOCK OF WINDOW HEAT ON FO SIDE WINDSHIELD. DURING TROUBLESHOOTING FOUND FO WINDSHIELD REQURING REMOVAL IAW AMM 56-11-01.
